# SDR 96ZZZM196

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: A00314
- Condition: Cracked
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE LANDING GEAR INFLATION LOW DUE TO CRACKED SCHRADER VALVE.  REPLACED SCHRADER VALVE, MFG P/N A00314, AND SERVICED NOSE LANDING GEAR, OPERATION THEN CHECKED NORMAL.
